| Model Number |
5921-034-235 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the tourniquet cuff was leaking and would not hold pressure.As reported, it was found to be a leak in the crease.There was no patient injury or medical intervention and extended procedure time reported was fifteen minutes.These are commonly used devices that are readily available.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr for the reported lot number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - ptc damaged or broken during use (leak) - product damaged during shipping / storage - inadequate handling instruction, user damages cuff - loss of structural integrity the instructions for use (ifu) state: - it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.- avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: - before beginning the procedure, verify compatibility of all devices and accessories.- prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.- secure the cuff fasteners to ensure that the cuff stays in place during the procedure.- if the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.- inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.